分位点回帰モデルのセミパラメトリックベイズ分析  [in Japanese] Semiparametric Bayesian Analysis of Quantile Regression Models  [in Japanese]

Search this Article

Author(s)

Journal

  • Journal of economics and business administration

    Journal of economics and business administration 206(2), 33-45, 2012-08

    Kobe University

Codes

  • NII Article ID (NAID)
    110009444064
  • NII NACSIS-CAT ID (NCID)
    AN00090962
  • Text Lang
    JPN
  • Journal Type
    大学紀要
  • ISSN
    0387-3129
  • NDL Article ID
    023946706
  • NDL Call No.
    Z3-260
  • Data Source
    NDL  NII-ELS 
Page Top